General Formula for limit of square function at infinity

https://doi.org/10.24042/djm.v1i3.3045

Bonno Andri Wibowo, Ikhsan Maulidi, Windiani Erliana

Abstract


Determination of the limit value of a function is an important things. Basically, the limit is used to look at the "properties" function value around the point. In this paper, we provide the general formula for the limit of square root function at infinite. This general formula comes from the development of a commonly known base formula. We use some simple algebra theorems to develop it. The result is very similar to the basic formula for limit of square root function at infinite.


Keywords


General Formula, Limit at Infinity, Square Function

Full Text:

PDF

References


Bartle, R.G. & Shebert, D. R. (2010). Introduction to Real Analysis. (I. John Wiley & Sons, Ed.) (4th ed.). Urbana.

Kaewkhao, A. & Intep, S. (2013). End Behavior Analysis for Solutions of Limit at Infinity. International Journal of Pure and Applied Mathematics, 89(1), 89–94.

Rodriguez, R.E, Kra, I.,& Gilman, I. . (2012). Complex Analysis: In the Spirit of Lipman Bers. (Springer, Ed.) (2nd ed.). New York.

Steward, J. (2011). Calculus. (C. Learning, Ed.) (7th ed.). Belmont.




DOI: https://doi.org/10.24042/djm.v1i3.3045

Article Metrics

Abstract views : 115 | PDF downloads : 152

Refbacks

  • There are currently no refbacks.


Copyright (c) 2018 Desimal: Jurnal Matematika

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

  Creative Commons License
Desimal: Jurnal Matematika is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.